# SDR ASAA2019102231205

- Difficulty date: October 22, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 46,552 hours, 13,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 986.5 APPROXIMATELY 4" FROM R/H INNER CHORD HAS CORROSION AROUND FASTENER HOLE. GROUNDED - YES. BLEND AND FOUND EDGE OF FASTENER HOLE TOO LARGE AMOUNT OF DAMAGE, ORIGINAL MATERIAL .150 MATERIAL REMOVED .072 REMAINING MATERIAL .078 FOUND TO BE OUT OF LIMIT IAW B737-800 SRM 53-70-15-1A-1, REMOVED T-CHORD RBL 7.9+10 RBL 54 IAW B737-800 SRM 53-70-51-2R-4 REPAIR 4, FABRICATED & LOCATED AND DRILLED. INSTALLED NEW T-CHORD IAW B737-800 SRM 53-20-51-2R-4 REPAIR 4.
